Show simple item record

dc.contributor.authorKong, Huihui ( )
dc.contributor.authorLian, Ruxu ( )
dc.date.accessioned2021-09-17T20:25:58Z
dc.date.available2021-09-17T20:25:58Z
dc.date.issued2020-01-23
dc.identifier.citationKong, H., & Lian, R. (2020). Free boundary value problem for compressible magnetohydrodynamic equations. Electronic Journal of Differential Equations, 2020(11), pp. 1-16.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14507
dc.description.abstractIn this article we consider a free boundary value problem for barotropic compressible magnetohydrodynamic equations with density-dependent viscosity coefficients. Under certain assumptions imposed on the initial data, there exists a unique global strong solution which is strictly positive after a finite time. Furthermore, the free boundaries propagate along the particle path and the domain expands outwards at an algebraic rate.en_US
dc.formatText
dc.format.extent16 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectMagnetohydrodynamic equationsen_US
dc.subjectFree boundary value problemen_US
dc.subjectDensity-dependent viscosity coefficienten_US
dc.subjectStrong solutionen_US
dc.titleFree boundary value problem for compressible magnetohydrodynamic equationsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record